# SDR 2020FA0000278

- Difficulty date: June 3, 2020
- Submitted: June 3, 2020
- Operation: General aviation
- Filed by: F. R. A. Enterprises Inc, repair station F35R977Y
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Bezel
- Part number: 1U202007
- Part serial: T26359
- Condition: Cracked
- Location: Instrument Panel
- Component: Airspeed Ind, Sigmatek, EA5172
- Component part number: EA51721LAC
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE WEDGE (LENS) PN 65C187-001 OF THE AIRSPEED INDICATOR BEZEL ASSEMBLY (PN 1U2202-007)  HAS CRACKED.  THIS CAUSES A STATIC SIDE LEAK OF THE INSTRUMENT.  APPEARS THE LIGHT ASSEMBLY THAT PROVIDES THE BACK LIGHTING IS BECOMING TOO HOT AND CRACKING, THE POLY-CARBONATE MATERIAL THAT THE WEDGE IS MADE FROM.  AIRSPEED INDICATOR IS APPROX 4 YEARS OLD WITH 151.0 TOTAL HOURS (TACH TIME).
